- Author : J. François
- Release Date : 06 December 2012
- Publisher : Springer Science & Business Media
- Categories : Medical
- Pages : 572 pages
- ISBN 13 : 9789400996137
- ISBN 10 : 9400996136
Synopsis : First International Congress on Cataract Surgery Florence 1978 written by J. François, published by Springer Science & Business Media which was released on 06 December 2012. Download First International Congress on Cataract Surgery Florence 1978 Books now! Available in PDF, EPUB, Mobi Format. Numerous drugs administered either generally or locally have shown a cata ractogenic action. From a pathogenic point of view a di, stinction must be made between drugs which modify the transparency of the lens due to accumulation (mer curic, 'silver, gold salts, etc.) from those influencing its metabolism. Among the latter, Triparanol, antimitotic drugs, various phenothiazinic derivates, corticosteroids and certain miotics cause the most significatn dam age. It is necessary to indicate the most frequent reports which evidence a relationship between a prolonged oestroprogestinic therapy and alterations of the lens transparency. The authors also indicate pathogenic mechanisms which probably cause iatrogenic cataracts. REFERENCES Apponi G., Rinaldi E. & De Simone S. Cataratta monolaterale dopo iniezione endo carotidea di 2-3-5 Trisetilenimmino 1-4 benzochinone (Trenimon Bayer). Ann. Ot tal. 90, 224, 1964. Baron J.B., Morel P., Rivollan Y. & Soulairac A.: Incidences ophtalmologiques du traitement prolonge par la chloropromazine associee ou non Ii des troubles cutanes. Agressiologie, 9, (2) 293, 1968. Bryk E.: Generalized argyrosis with involvement oflenses. Klin. Oczna 26,217,1956. Conel E.B. & Kelman C.D.: Ophthalmologic findings with oral contraceptives. Obstet. Gynec. 31,456, 1968. Conklin, Upton & Christenberry & MC. Donald: Citato da Duke-Elder. Radiat. Res. 19, 156,1963. Davidson S.I.: Reported adversa effects of oral contraceptives on the eye. Trans. Oph thai. Soc. U.K. 91,561,1971. De Long S.L.: Incidence and significance of chloropromazine-induced eye changes. Dis. Nerv. Syst. 29 (3), Suppl. 19, 1968.